# SDR USAA030006

- Difficulty date: January 16, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 INCH, BS 727E AT STRINGER 23 RIGHT.  INSTALLED DOUBLER AND TRIPLER PER EA 86987.  (M)
